MedElevator Войти в исследования
← Поиск публикаций

DOI 10.34172/aim.2023.08

Медицинская библиотека · Archives of Iranian medicine · 2023

Aripiprazole-Associated Rhabdomyolysis in a 17-Year-Old Male.

Kutlu Ayşe, Songür Çisel Yazan, Apa Hurşit

Клинический случайСтатьяПеревод в очереди

Аннотация

Rhabdomyolysis is a rare serious side effect of antipsychotic medication use. There are cases of rhabdomyolysis due to the use of clozapine, risperidone, olanzapine, and haloperidol in the literature. In this report, we describe a rhabdomyolysis case developed on the 13th day of using 2.5 mg /day aripiprazole in a 17-year-old male patient with a diagnosis of somatic symptom disorder. This case is one of the youngest in the literature to develop rhabdomyolysis after the use of aripiprazole. Moreover, this case is distinguished from the others with its low-dose, short-term and single antipsychotic use. In the child and adolescent age group, routine blood tests should be done before starting medication. Symptoms that appear to be nonspecific and that may be overlooked or may be thought to be caused by an existing psychiatric complaint should be carefully and thoroughly considered during follow-up.

Для цитирования: Kutlu Ayşe, Songür Çisel Yazan, Apa Hurşit. Aripiprazole-Associated Rhabdomyolysis in a 17-Year-Old Male.. Archives of Iranian medicine. 2023. DOI: 10.34172/aim.2023.08.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.